MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS 1-PIECE; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Difficult To Position (1467)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Injury (2348); No Code Available (3191)
Date of Event 01/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lens was inserted and removed.(b)(4).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) would not position correctly in the eye.Reportedly the lens was cut out of the eye.An undefined patient intervention/injury was reported.No further information was provided.
 
Additional Manufacturer Narrative
Additional information was received and it was reported that there was no patient injury.The intraocular lens (iol) was removed and replaced during the same surgical procedure.There was no vitrectomy performed and no complications.The patient was reported doing well.This event has now been determined not to be a reportable event.(b)(4).No further reports will be sent for this file.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6347814
Report Number2648035-2017-00339
Device Sequence Number720389
Product Code HQL
UDI-Device Identifier05050474531918
UDI-Public(01)05050474531918(17)170216
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/16/2017
Device Model NumberZCB00
Device Catalogue NumberZCB0000300
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/27/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/21/2017
Supplement Report FDA Received Date03/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;